# SDR XNOA01080

- Difficulty date: October 12, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N13974
- Make and model: Airbus A300 B4-203
- Aircraft serial: 126
- System (JASC): 5610 · Flight Compartment Windows
- Part: Track
- Condition: Dirty
- Location: Cockpit Window
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CAPT WINDOW WILL NOT LOCK.  CLEANED DEBRIS FROM TRACK, WINDOW. OPS CHECKS GOOD IAW A300 MM CH 56-00-00.
